# SDR CALA2022101002757

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 45,099 hours, 15,781 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: NA
- Condition: Missing
- Location: Anti Ice System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3, NR 1 ENG NOSE COWL TAI DUCT AT 6 O-CLOCK POS HAS ONE LOUVER COMPLETELY MISSING.   REMOVED AND REPLACED #1 ENG NOSE COWL THERMAL ANTI-ICE DUCT EXHAUST DUCT AS REF IN AMM TASK 71-11-01-300-801-F01. OK TO CONTINUE.
